The Distribution of the Product of Two Central or Non-Central Chi-Square Variates
Wells, W. T., Anderson, R. L., & Cell, J. W. (1962). The Distribution of the Product of Two Central or Non-Central Chi-Square Variates. Annals of Mathematical Statistics, 33(3), 1016-1020.
The operational method of Mellin transforms is employed here to derive some interesting distribution functions. The distribution of the product of two non-central chi-square variates is obtained and some special cases exhibited. Finally, an application of the derived distributions to a problem in products of complex numbers is discussed